# SDR R61A2025042700215

- Difficulty date: April 17, 2025
- Submitted: April 27, 2025
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000392
- Aircraft time: 27,483 hours, 18,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17003385003
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT IN HEAVY CHECK- 3 DENTS ON THE LH FWD FUSELAGE BETWEEN FR 1-2 AND STR 13-18L HAS TUNED INTO OIL CANNING. REMOVED AND REPLACED SKIN PANEL REF EMB SRM 51-40-08. ALSO AEROTECH RVSM SKIN WAVINESS ANALYSIS WAS COMPLETED AND PASS # AM/ERJFS-25-00392 

,
